Next Article in Journal
A Parallel Search Strategy Based on Sparse Representation for Infrared Target Tracking
Next Article in Special Issue
Some Improvements to a Third Order Variant of Newton’s Method from Simpson’s Rule
Previous Article in Journal
Multi-Feedback Interference Cancellation Algorithms for OFDM Systems over Doubly-Selective Channels
Previous Article in Special Issue
A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations
Article

On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative

Department of Mathematics and Computation, University of La Rioja, Calle Luis de Ulloa s/n, 26004 Logroño, Spain
*
Author to whom correspondence should be addressed.
Academic Editor: Alicia Cordero
Algorithms 2015, 8(3), 514-528; https://0-doi-org.brum.beds.ac.uk/10.3390/a8030514
Received: 22 June 2015 / Revised: 15 July 2015 / Accepted: 17 July 2015 / Published: 23 July 2015
(This article belongs to the Special Issue Numerical Algorithms for Solving Nonlinear Equations and Systems)
We see how we can improve the accessibility of Newton’s method for approximating a solution of a nonlinear equation in Banach spaces when a center Hölder condition on the first derivative is used to prove its semi-local convergence. View Full-Text
Keywords: Newton’s method; semi-local convergence; recurrence relations; domain of parameters; nonlinear system Newton’s method; semi-local convergence; recurrence relations; domain of parameters; nonlinear system
Show Figures

Figure 1

MDPI and ACS Style

Ezquerro, J.A.; Hernández-Verón, M.Á. On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative. Algorithms 2015, 8, 514-528. https://0-doi-org.brum.beds.ac.uk/10.3390/a8030514

AMA Style

Ezquerro JA, Hernández-Verón MÁ. On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative. Algorithms. 2015; 8(3):514-528. https://0-doi-org.brum.beds.ac.uk/10.3390/a8030514

Chicago/Turabian Style

Ezquerro, José A.; Hernández-Verón, Miguel Á. 2015. "On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative" Algorithms 8, no. 3: 514-528. https://0-doi-org.brum.beds.ac.uk/10.3390/a8030514

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop